advertisement
Question
Posted by: Roline | 2011/10/06

Provera

When my period did not start after day 35 (pregnancy negative) my dr gave me provera to use for 5 days...telling me my period should start after 2-3 weeks.... Well it''s now almost 4 weeks and still no period. What could be the problem??? I had a miscarriage in April and since then my periods have been very irregular. we are desperately trying to conceive and thus I''m very worried about what''s going on. can you please give me your opinion?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you have further tests to find out the cause of the problem - hormone tests and ultrasound.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/11

I would suggest that you have further tests to find out the cause of the problem - hormone tests and ultrasound.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement